Paxil CR - does paxil cause vivid nightmares?

Question is Closed Report Mark as Favorite

Answers (1)

5 Nov 2009

Any kind of medication that has anything to do with seretonin receptors can cause nightmares, night terrors and odd dreams.

Votes: +0
BREE64 16 Nov 2010

I have been on paxil 20 mg for 2 months and for the last 3 nights I have been having weird dreams. I had never thought about it being the drug that I'm on.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Has anyone ever had nightmares from taking morphine er or ir?

My doctor put me on Morphine ER for chronic pain and i kept having nightmares, He then switched me to Morphine IR and I would still have nightmares ...

1 answer 21 Mar 2011

Just started gabapentin 2 days ago. Last nite had 2 very vivid dreams, border-line?

... nightmares... do these decrease in time? I realize it is one of the side effects but really disturbing. Did not get a good sleep.Thanks

1 answer 6 Jan 2012

I've taken Chantix in the past and it worked but I couldn't stay on it because the vivid nightmares?

... prevented me from getting enough sleep to function! I want to try again - but I'm wondering - has anyone found anything that helps reduce ...

1 answer 19 Jun 2012

Can Ambien withdrawal cause nightmares?

I've been taking 10mg zolpidem (generic Ambien) for a couple of weeks. Last night I didn't take it and I had horrible, vivid nightmares. ...

4 answers 3 May 2013

Viibryd side effects remain 15 months after quitting?

I weened myself off of Viibryd 15 months ago. I haven't taken any medicine since then. My main side effect was having vivid nightmares every ...

2 answers 30 Mar 2014